# SDR DALA2019030501541

- Difficulty date: March 4, 2019
- Submitted: March 9, 2019
- Operation: Air carrier
- Aircraft: N3744F
- Make and model: Boeing 737832
- Aircraft serial: 30837
- Aircraft time: 60,220 hours, 21,889 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Dented
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0969980) DURING INSPECTION FOUND DENTS ON EXTERNAL SKIN R2 DOOR AT UPPER FUSELAGE. PERFORMED PERMANET REPAIR ON EXTERNAL SKIN R2 DOOR AT UPPER FUSELAGE ASPER ERA 575576-14AD.
